# SDR ASAA0110512

- Difficulty date: July 26, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN, SIGN THEN TESTED NORMAL.  (M)
